SID.ir New Version

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   2009 , Volume 1 , Number 3; Page(s) 235 To 247.
 
Paper: 

Extrapolation Method For Fuzzy Differential Inclusions

 
 
Author(s):  Nejatbakhsh Y.*, Khezerloo M.
 
* DEPARTMENT OF MATHEMATICS, FIROOZKOOH BRANCH, ISLAMIC AZAD UNIVERSITY, FIROOZKOOH, IRAN
 
Abstract: 
In this paper, a numerical method for solving 'fuzzy differential inclusions' is considered.The fuzzy reachable set can be approximated by the proposed method with complete error analysis which is discussed in detail. Moreover, the extrapolation method is employed for increasing the accuracy of the approximate solution. The method is illustrated by solving some linear and nonlinear fuzzy initial value problems.
 
Keyword(s): FUZZY DIFFERENTIAL INCLUSIONS, EULER'S, METHOD, EXTRAPOLATION METHOD, FUZZY INITIAL VALUE PROBLEM
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

NEJATBAKHSH, Y., & KHEZERLOO, M. (2009). EXTRAPOLATION METHOD FOR FUZZY DIFFERENTIAL INCLUSIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 1(3), 235-247. https://www.sid.ir/en/journal/ViewPaper.aspx?id=199903



Vancouver: Copy

NEJATBAKHSH Y., KHEZERLOO M.. EXTRAPOLATION METHOD FOR FUZZY DIFFERENTIAL INCLUSIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2009 [cited 2022May20];1(3):235-247. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199903



IEEE: Copy

NEJATBAKHSH, Y., KHEZERLOO, M., 2009. EXTRAPOLATION METHOD FOR FUZZY DIFFERENTIAL INCLUSIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 1(3), pp.235-247. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199903.



 
  pdf-File
Yearly Visit 46
 
 
Latest on Blog
Enter SID Blog